# SDR SWIA2020013148012

- Difficulty date: December 24, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK STRUCTURE BETWEEN FS574.00 - FS621.00, LBL27 CORROSION AROUND SCREWHOLES MARKED   (C-CHECK) RO 1/28/2020   REMOVED CORROSION AT CARGO SEAT TRACK STRUCTURE BETWEEN FS574.00 - FS621.00, LBL27 REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FABRICATED FLOOR BEAM CAP FROM FS574 TO FS621 AT LBL27 REF BOMBARDIER DWG, AND REO. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
